Alert archive / Washington / Blizzard Warnings in 2008

Blizzard Warning 1, NWS Seattle, WA

February 6, 2008

NWS Seattle, WA issued this blizzard warning at Feb 6, 2008, 8:24 PM PST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 6, 2008, 8:24 PM PST (04:24 UTC)
Expired
Feb 7, 2008, 4:00 PM PST
In force
20 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KSEW 070424
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
824 PM PST WED FEB 6 2008

...THE WINTER STORM WARNING FOR THE OLYMPICS AND THE WEST SLOPES
OF THE NORTH AND CENTRAL CASCADES HAS BEEN UPGRADED TO A BLIZZARD
WARNING...


WAZ513-518-519-071230-
/O.CAN.KSEW.WS.W.0002.000000T0000Z-080208T0000Z/
/O.NEW.KSEW.BZ.W.0001.080207T0424Z-080208T0000Z/
OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
824 PM PST WED FEB 6 2008

...BLIZZARD WARNING IN EFFECT UNTIL 4 PM PST THURSDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THURSDAY FOR THE
OLYMPICS...THE WEST SLOPES OF THE NORTH AND CENTRAL CASCADES...AND
THE PASSES. THE WINTER STORM WARNING HAS BEEN CANCELED.

A STRENGTHENING FRONTAL SYSTEM WILL MOVE ONSHORE LATE TONIGHT.
SNOW WILL INCREASE OVERNIGHT AND WILL BECOME QUITE HEAVY BY
MIDNIGHT. EXPECT 8 TO 16 INCHES OF SNOW BY MORNING. ONCE THE FRONT
MOVES THROUGH...WIND WILL BECOME WEST AND WILL INCREASE TO 35 MPH
WITH GUSTS TO 50 MPH IN THE PASSES. SKI RESORTS AND RIDGES WILL
SEE WINDS INCREASE TO 60 TO 80 MPH. SNOW LEVELS WILL BRIEFLY RISE
TO NEAR 3000 FEET FROM SNOQUALMIE PASS SOUTHWARD AS THE FRONT
MOVES THROUGH...BUT WILL FALL BACK TO 1500 FEET DURING THE DAY THURSDAY.

HEAVY SNOW...STRONG WINDS...AND POOR VISIBILITIES WILL CONTINUE
THROUGH THURSDAY. ANOTHER 8 TO 16 INCHES OF SNOW ARE EXPECTED THURSDAY.

THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS ALSO ISSUED AN
AVALANCHE WARNING FOR TONIGHT AND THURSDAY. AN AVALANCHE CYCLE IS
EXPECTED WEDNESDAY NIGHT WITH NATURAL AVALANCHES LIKELY. STRONG
WEST WINDS SHOULD MAINTAIN DEEP UNSTABLE SNOW LAYERS ON LEE SLOPES
THURSDAY. BACK COUNTRY TRAVEL NEAR AVALANCHE TERRAIN IS NOT
RECOMMENDED. PLEASE SEE WWW.NWAC.US FOR DETAILS.

TRAVEL ACROSS THE PASSES OR INTO THE MOUNTAINS IS STRONGLY
DISCOURAGED. A BLIZZARD WARNING MEANS STRONG WINDS COMBINED WITH HEAVY SNOW
WILL RESULT IN BITTER COLD AND WHITEOUT CONDITIONS. THOSE
VENTURING OUTDOORS MAY BECOME LOST OR DISORIENTED. IF YOU DO
ATTEMPT TRAVEL...EXPECT LENGTHY DELAYS IN VERY TREACHEROUS CONDITIONS. FOR
THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR
800-695-ROAD.

$$

ALBRECHT
WEATHER.GOV/SEATTLE
2 follow-up statements
000 
WWUS46 KSEW 071200
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
400 AM PST THU FEB 7 2008

WAZ513-518-519-080000-
/O.CON.KSEW.BZ.W.0001.000000T0000Z-080208T0000Z/
OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
400 AM PST THU FEB 7 2008

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A BLIZZARD WARNING REMAINS IN EFFECT FOR THE OLYMPICS AND CENTRAL
AND NORTH CASCADES UNTIL 4 PM PST THIS AFTERNOON.

STRONG WINDS...HEAVY SNOW...AND POOR VISIBILITIES WILL CREATE
DANGEROUS BLIZZARD CONDITIONS IN THE MOUNTAINS TODAY.

SNOWFALL TODAY WILL AMOUNT TO ANOTHER 8 TO 16 INCHES. THE
HEAVIEST SNOW WILL OCCUR IN THE CENTRAL AND NORTH CASCADES
...ESPECIALLY NEAR STEVENS PASS WHERE THE PUGET SOUND CONVERGENCE
ZONE WILL EXTEND TO THE CASCADE CREST.

STRONG WEST WINDS WILL ACCOMPANY THE HEAVY SNOW. WINDS IN THE
PASSES WILL BE 25 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGER WINDS
...AS HIGH AS 60 TO 80 MPH...WILL OCCUR ALONG RIDGES AND AT HIGHER
ELEVATIONS.

IN ADDITION...THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS ISSUED
AN AVALANCHE WARNING THAT REMAINS IN EFFECT TODAY. STRONG WEST
WINDS WILL MAINTAIN DEEP UNSTABLE SNOW LAYERS ON LEE SLOPES
TODAY...AND BACK COUNTRY TRAVEL NEAR AVALANCHE TERRAIN IS NOT
RECOMMENDED. PLEASE SEE WWW.NWAC.US FOR DETAILS.

TRAVEL INTO THE MOUNTAINS TODAY IS DANGEROUS AND STRONGLY
DISCOURAGED. A BLIZZARD WARNING MEANS STRONG WINDS COMBINED WITH
HEAVY SNOW WILL RESULT IN BITTER COLD AND WHITEOUT CONDITIONS. IF
YOU DO ATTEMPT TRAVEL...EXPECT LENGTHY DELAYS IN HAZARDOUS
CONDITIONS. FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES
CALL 511 OR 800-695-ROAD.

$$

MCDONNAL
000 
WWUS46 KSEW 080010
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
410 PM PST THU FEB 7 2008

...NEW SNOW TO BE MEASURED IN FEET OVER THE CASCADES THROUGH FRIDAY...

.COOL...MOIST AND UNSTABLE ONSHORE FLOW WILL CONTINUE TO SUPPORT
HEAVY SNOW OVER THE CASCADES AND OLYMPICS THROUGH FRIDAY.

WAZ518-519-080815-
/O.EXP.KSEW.BZ.W.0001.000000T0000Z-080208T0000Z/
/O.NEW.KSEW.WS.W.0003.080208T0010Z-080209T0000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
410 PM PST THU FEB 7 2008

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST FRIDAY...
...BLIZZARD WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE BLIZZARD
WARNING IS NO LONGER IN EFFECT. 

HEAVY SNOW WILL CONTINUE THROUGH FRIDAY AFTERNOON. FOR TONIGHT...8
TO 14 INCHES OF NEW SNOW IS ANTICIPATED WITH AN ADDITIONAL 8 TO 14
INCHES OF SNOW EXPECTED DURING THE DAY ON FRIDAY. 24-HOUR SNOWFALL
AMOUNTS OF 16 TO 28 INCHES ARE EXPECTED TONIGHT AND FRIDAY. GUSTY
WINDS WILL CONTINUE TO BLOW AND DRIFT THE SNOW. SNOW LEVELS WILL
REMAIN AROUND 1500 TO 2500 FEET THROUGH THIS PERIOD...SO THE SNOW
WILL IMPACT ALL MAJOR MOUNTAIN PASSES ACROSS THE CASCADES.

THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS ALSO ISSUED AN
AVALANCHE WARNING THROUGH FRIDAY. TRAVEL INTO THE BACKCOUNTRY IN
AVALANCHE TERRAIN IS DISCOURAGED. FOR ADDITIONAL INFORMATION...
VISIT THE NWAC WEBSITE AT NWAC.US...OR CALL 206-526-6677.

PEOPLE PLANNING TRAVEL ACROSS THE CASCADES SHOULD BE PREPARED FOR
HAZARDOUS WINTER WEATHER CONDITIONS AND POTENTIAL LENGTHY DELAYS.
FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR
800-695-ROAD.
 

$$

WAZ513-080815-
/O.EXP.KSEW.BZ.W.0001.000000T0000Z-080208T0000Z/
/O.NEW.KSEW.SN.Y.0010.080208T0010Z-080209T0000Z/
OLYMPICS-
410 PM PST THU FEB 7 2008

...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY...
...BLIZZARD WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE BLIZZARD
WARNING IS NO LONGER IN EFFECT. 

AN ADDITIONAL 2 TO 8 INCHES OF SNOW ARE EXPECTED IN THE OLYMPIC
MOUNTAINS TONIGHT...FOLLOWED BY AN ADDITIONAL 2 TO 5 INCHES DURING
THE DAY ON FRIDAY. 24-HOUR SNOWFALL TOTALS OF A FOOT ARE POSSIBLE. 

$$

HANER

WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this blizzard warning went out at Feb 6, 3:20 PM PST, 5 hours 4 minutes earlier.

Area forecast discussion, Feb 6, 3:20 PM PST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
320 PM PST WED FEB 6 2008

.SYNOPSIS...A FRONT WILL MOVE ACROSS WESTERN WASHINGTON TONIGHT AND
WILL BE FOLLOWED BY A ROUND OF HIGH WIND AND HEAVY MOUNTAIN
SNOW...LASTING THROUGH THURSDAY. A WARM FRONT WILL LIFT NORTH ACROSS
THE AREA ON FRIDAY AND FRIDAY NIGHT...FOLLOWED BY A COLD FRONT ON
SATURDAY. ANOTHER WEATHER SYSTEM WILL MOVE THROUGH ON SUNDAY. HIGH
PRESSURE MAY BRIEFLY BUILD IN ON MONDAY...FOLLOWED BY ANOTHER STORM
SYSTEM ON TUESDAY.

&&

.SHORT TERM...AN ACTIVE AND ENERGETIC PATTERN WILL LIKELY CONTINUE
FOR THE NEXT WEEK. THE BIG WEATHER ISSUES THROUGH TOMORROW WILL BE
WIND AND MOUNTAIN SNOW.

WATER VAPOR IMAGERY NICELY SHOWS A VIGOROUS SHORTWAVE BETWEEN 140W
AND 150W. 300 MB WINDS OF ABOUT 180 KTS ARE UNDERCUTTING THE
SHORTWAVE AND WILL CAUSE IT TO RACE EAST VERY QUICKLY ACROSS WRN WA
TONIGHT BEFORE DIGGING INTO THE MIDDLE PART OF THE NATION. THE MAIN
SURFACE LOW CENTER WILL MOVE INLAND TONIGHT NORTH OF THE QUEEN
CHARLOTTES...BUT A SURFACE TRIPLE POINT AND OPEN SURFACE TROUGH WILL
MOVE RIGHT ACROSS WRN WA TONIGHT BENEATH THE UPPER JET AXIS. AHEAD
OF THE TRIPLE POINT...SOUTHERLY WINDS ARE ALREADY PICKING UP THIS
AFTERNOON AND WILL CONTINUE TO RAMP UP THIS EVENING INTO THE WINDY
CATEGORY...MOST NOTABLY FOR NORTH HOOD CANAL...THE NORTH SOUND AND
ADMIRALTY INLET.

THE PERIOD OF MOST CONCERN WILL BE AFTER THE TRIPLE POINT PASSES
DURING THE OVERNIGHT HOURS AND LOW-LEVEL COLD ADVECTION COMMENCES.
IT LOOKS LIKE A STRONG SURGE OF WESTERLY FLOW WILL DEVELOP THROUGH
THE STRAIT OF JUAN DE FUCA AND THROUGH THE CHEHALIS GAP REGIONS. FOR
THE CHEHALIS GAP AND SOUTH SOUND...THE 18Z NAM SHOWS 925 MB WINDS OF
55 KTS AROUND OLYMPIA AND TACOMA AS COLD ADVECTION KICKS IN DURING
THE PRE-DAWN HOURS. I MOST TYPICALLY ASSOCIATE 925 MB WINDS IN
CONCERT WITH LOW-LEVEL COLD ADVECTION AS BEING THE SURFACE GUST
POTENTIAL IN MPH. IN ADDITION...THE GFS FORECAST THE HQM-SEA
PRESSURE GRADIENT TO REACH +5 MB AT 12Z. SO THE SOUTH SOUND COULD
VERY WELL GET ENOUGH WIND TO CAUSE MINOR DAMAGE AND LOCALIZED POWER
OUTAGES. MAY BE CLOSE TO HIGH WIND CRITERIA...BUT WILL GO WITH A
HIGH-END WIND ADVISORY FOR NOW WITH FORECAST WINDS REACHING 25-35
MPH WITH GUSTS TO 55 MPH.

THE STRONGEST WINDS WILL BE WITH THE WESTERLY SURGE DOWN THE STRAIT.
IT SHOULD BEGIN IN EARNEST OVERNIGHT AND THEN CONTINUE ALL DAY
THURSDAY. THE 12Z 4KM MM5-GFS SHOWS UP TO 45 KT SUSTAINED WINDS IN
ADMIRALTY INLET LATE THU MORNING...AND THE 18Z GFS BRINGS THE
UIL-BLI PRESSURE GRADIENT UP TO +7 MB ON THU MORNING. WEST-NORTHWEST
FLOW ALOFT WITH A STRONG SURGE IS FAVORABLE FOR GETTING HIGH WIND
ALONG LAND AREAS ON THE U.S. SIDE OF THE STRAIT AS WELL...AND HIGH
WINDS COULD EASILY JUMP ISLAND COUNTY AND REACH NORTHWEST SNOHOMISH
COUNTY TOO ON THU. WILL THEREFORE ISSUE A HIGH WIND WARNING FOR
THESE LOCALES. WILL BE FORECASTING WINDS AROUND ADMIRALTY INLET ON
THU MORNING OF 40-50 MPH WITH GUSTS OF 60-65 MPH.

THE IMMEDIATE SEATTLE AND BREMERTON AREAS SHOULD BE LOCATED IN THE
DEAD ZONE OF WIND DOWNWIND OF THE OLYMPICS...SO THEY SHOULD ESCAPE
THE WORST OF THE WIND.

THE WEST-NORTHWEST FLOW BEHIND TONIGHTS TRIPLE POINT COMBINED WITH
AN UNSTABLE ATMOSPHERE FROM LATE TONIGHT THROUGH THU EVENING WILL BE
VERY FAVORABLE FOR HEAVY SNOW ON THE WEST SLOPES OF THE CASCADES AND
OLYMPICS. FLOW FROM THIS DIRECTION IS ABOUT THE MOST FAVORABLE
DIRECTION FOR SPANKING THE PASSES WITH HEAVY SNOW. WILL PROBABLY GET
A QUICK RISE IN SNOW LEVELS TO NEAR 3000 FEET OVERNIGHT
TONIGHT...BEFORE COLDER AIR MOVES BACK IN AND LOWERS SNOW LEVELS TO
AROUND 1500 FEET ON THURSDAY. WINTER STORM WARNING WILL CONTINUE
WITH ANOTHER FOOT OR SO OF SNOW FOR THE PASSES TONIGHT AND AGAIN
TOMORROW.

ONSHORE FLOW WEAKENS ON FRIDAY...AND SOME WARM ADVECTION STARTS TO
KICK BACK IN. THIS SHOULD PROVIDE LIGHT PRECIP AND SOME LIGHTER
WINDS FOR MOST LOCALES. COULD BE A BRIEF REPRIEVE IN PRECIP IN THE
MILD WARM SECTOR OF AN INCOMING SYSTEM ON SATURDAY MORNING...
ESPECIALLY FOR SOUTHERN ZONES...BUT THEN ANOTHER POTENT COLD FRONT
ARRIVES ON SATURDAY AFTERNOON WITH ANOTHER ROUND OF WIND...RAIN AND
MOUNTAIN SNOW.      HANER

.LONG TERM...ACTIVE PATTERN CONTINUES ON SUNDAY WITH ANOTHER POTENT
SHORTWAVE SAILING EASTWARD ACROSS WRN WA. LOOKS LIKE UPPER RIDGING
WILL BRIEFLY TRY TO BUILD IN ON MONDAY WITH PERHAPS A DAY OF DRIER
AND MORE TRANQUIL WEATHER. IT LOOKS LIKE A CLOSED SURFACE LOW WILL
THEN MOVE EAST ON TUE TO SOMEWHERE ALONG THE WASHINGTON OR B.C.
COAST. THE TRACK WILL DETERMINE HOW MUCH WIND WE GET...BUT IT AT
LEAST LOOKS LIKE A RESUMPTION OF MORE WET AND ACTIVE WEATHER.
HANER

&&

.AVIATION...MULTIPLE CLOUD LAYERS BETWEEN 1500 FEET AND 5000 FEET
WITH ANOTHER LAYER AROUND 10000 FEET. CEILINGS MOSTLY IN THE 1500 TO
2500 FOOT RANGE OVERNIGHT. STRONG COLD FRONT TIMED THROUGH KSEA
AROUND 09Z WITH LOCAL VISIBILITIES 3-5SM IN MODERATE RAIN A COUPLE
HOURS AHEAD OF AND WITH THE FRONT. SURFACE WINDS INCREASING TONIGHT
WITH SUSTAINED WINDS 15 TO 25 KNOTS AT ALL TERMINALS BY 06Z WITH
GUSTS IN THE 30S ALONG THE COAST AND OVER THE NORTH INTERIOR.
CEILINGS IMPROVING SLIGHTLY BEHIND THE FRONT OVER THE INTERIOR WITH
VFR CONDITIONS EXPECTED ALONG THE COAST. WINDS ALOFT INCREASING WITH
WINDS AT 5000 FEET SOUTHWEST 45-60 KNOTS 03Z-12Z.

AT KSEA...CEILINGS IN THE 1500 TO 2500 FOOT RANGE THROUGH THURSDAY
MORNING. SOUTHERLY WIND 10-20 KNOTS GUSTING TO 20 TO 30 KNOTS
09Z-15Z. FELTON

&&

.AVALANCHE...VERY STRONG WEST FLOW WILL CARRY THE NEXT FRONT TO THE
OLYMPICS AND CASCADES WEDNESDAY NIGHT. THIS SHOULD CAUSE HEAVY SNOW
WITH A SLIGHT WARMING TREND. THIS SHOULD BE FOLLOWED BY STRONG WEST
FLOW ON THURSDAY. THIS SHOULD CAUSE HEAVY OROGRAPHIC SNOW SHOWERS AT
LOWER SNOW LEVELS THURSDAY. WE EXPECT AN AVALANCHE CYCLE WEDNESDAY
NIGHT WITH NATURAL AVALANCHES LIKELY. THIS WEATHER SHOULD MAINTAIN
DEEP UNSTABLE SNOW LAYERS ON LEE SLOPES THURSDAY. AN AVALANCHE
WARNING IS CURRENTLY IN EFFECT FOR WEDNESDAY NIGHT AND THURSDAY.
PLEASE SEE WWW.NWAC.US FOR DETAILS. FERBER

&&

.MARINE...GALE FORCE WINDS EXPECTED ACROSS MOST OF THE WATERS
TONIGHT. THE EXCEPTION IS THE CENTRAL AND EASTERN STRAIT WHERE STORM
FORCE WESTERLIES ARE EXPECTED RIGHT BEHIND THE FRONT. THE WIND SHIFT
FROM SE TO WESTERLY WILL BE QUICK IN THE STRAIT BEHIND THE FRONT
THIS EVENING. FRONTAL PASSAGE THROUGH THE STRAIT 06Z-09Z. WINDS
EASING THURSDAY MORNING DOWN TO SMALL CRAFT ADVISORY RANGE BY LATE
MORNING EVERYWHERE BUT THE CENTRAL AND EASTERN STRAIT WHERE WINDS
WILL EASE TO GALE FORCE IN THE LATE MORNING HOURS. WINDS WILL
CONTINUE TO EASE THURSDAY NIGHT.

WEST SWELLS IN THE MID TEENS TONIGHT WILL INCREASE TO NEAR 20 FT
MIDDAY THURSDAY. FELTON

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
.HIGH WIND WARNING STRAIT OF JUAN DE FUCA...ADMIRALTY INLET AND
EVERETT AREA.
.WIND ADVISORY ALL OTHER LOWLAND ZONES EXCEPT THE COAST.
.STORM WARNING CENTRAL AND EASTERN STRAIT.
.GALE WARNING REMAINDER OF THE WATERS.
.SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS GRAYS HARBOR BAR.
.AVALANCHE WARNING OLYMPICS AND WASHINGTON CASCADES NEAR AND WEST OF
THE CREST.

WEATHER.GOV/SEATTLE

In the hours before

Local storm report, Feb 6, 6:21 PM PST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
621 PM PST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     SNOW             1 N SHELTON             47.21N 123.11W
02/06/2008  M0.2 INCH        MASON              WA   TRAINED SPOTTER

            STILL SNOWING. STICKING TO SURFACES. TEMPERATURE 30
            DEGREES.

&&

GRUB
Local storm report, Feb 6, 7:00 PM PST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
700 PM PST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             5 NNW SHELTON           47.29N 123.13W
02/06/2008  M1.0 INCH        MASON              WA   TRAINED SPOTTER

            1 INCH IN PAST HOUR. STILL SNOWING

&&
Local storm report, Feb 6, 8:20 PM PST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
820 PM PST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     SNOW             1 N SHELTON             47.22N 123.12W
02/06/2008  M1.5 INCH        MASON              WA   TRAINED SPOTTER

            SNOW FELL IN PAST 90 MINUTES. CONTINUES TO SNOW

0815 PM     SNOW             3 SW BRINNON            47.65N 122.94W
02/06/2008  M2.0 INCH        JEFFERSON          WA   TRAINED SPOTTER

            SNOW IS BLOWING AROUND. SPOTTER LOCATED NEAR 700 FT
            ELEVATION.

0815 PM     SNOW             1 ENE SILVERDALE        47.65N 122.67W
02/06/2008  M0.5 INCH        KITSAP             WA   TRAINED SPOTTER

            HALF INCH IN PAST 30 MINUTES AND STICKING. SPOTTED
            LOCATED AT 200 FT ELEVATION.

&&

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 4:17 PM PSTHigh Wind WarningSEW17 hr
Feb 6, 7:33 PM PSTCoastal Flood WarningSEW14 hr
Feb 7, 2:51 AM PSTHigh Surf AdvisorySEW13 hr

Nearby

Blizzard Warnings in Washington, 2008Every blizzard warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.